# SDR CA190625016

- Difficulty date: June 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP139322
- Condition: Failed
- Location: Left Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT SIDE WINDOW SHATTERED ON CLIMB OUT. WINDSHIELD HEAT WAS OFF DUE TO HIGH TEMP. RAN QRH AND RETURNED TO FIELD.  CORRECTIVE ACTION: LEFT WINDOW REPLACED (TC# 20190625016)
